It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey Princess, I was just getting caught up on your day in your old thread... sounds like you had an emotional one... both up and down. I just wanted to give you reassurance again about the provera. I'm so glad you'll be taking your last pill tonite. Hopefully AF will show in just a few days since you were on a bit of a higher dose, even if it was only for 5 days. As for the clomid... it'll be much different. You will feel it in your system most likely, but the down side to that is it's b/c it has some unpleasant side effects. Nothing too brutal, but I'm gonna bet you'll be very emotional (your poor DH ;)), and you may have some hot flashes too. But at least it means you know something is going on in there. Do you know if your doc will give you an ultrasound to look at your follies while you are on it?

Anyway, I hope you're having a good nite. Crossing my fingers the provera gets AF here asap!!!!





All times are GMT -7. The time now is 08:31 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!